# SDR DALA2024122011856

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 92,104 hours, 12,034 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 FOUND CRACK ON #1 ENG LOWER AFT PYLON FAIRING LOWER SKIN. CORRECTIVE ACTION: REPAIRED PER ERA 622965-14 REV ORIGINAL. (0718107)
